# SDR DXTA2025041703057

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 16,793 hours, 13,064 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 66175156
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE LIGHT: WHILE HOLDING SHORT OF RUNWAY AMBER ANTI SKID ANNUCIATOR ILLUMINATED AND POWER BRAKE CIRCUIT BREAKER TRIPPED. CALLLED MAINTENACE DID ONE RESET AND TOLD TO NOT TAKEOFF .   BACK TAXIING RUNWAY 10 LOST POWER BRAKES AND LOW BRAKE PRESS LIGHT ILLUMINATED AND USED EMER BRAKE HANDLE TO STOP IMMEDIATELY CALLED UNICOM THAT WE WERE DISABLED ON RUNWAY AND THEY MADE ANNOUNCEMENTS ON UNICOM AND PROMPTLY SENT A TUG OUT TO TOW US IN. ON POST FLIGHT INSPECTION THERE WAS NO HYDRAUIC LEAKS OBSERVED AND BRAKE FLUID RESERVOIR WAS FULL CORRECTIVE ACTION: REPLACED HYDRAULIC PACK ASSY. OPS CHECK GOOD. IAW CESSNA 560XL AMM 32-44-00
